Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 01:36:43 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620326
  • Total Topics: 46737
  • Online Today: 202
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 167
Total: 173

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Isentress/Zerit/Reyataz  (Read 1794 times)

0 Members and 1 Guest are viewing this topic.

Offline OnePapi

  • Member
  • Posts: 11
Isentress/Zerit/Reyataz
« on: May 08, 2008, 10:33:49 PM »
Anybody on this Combo?
Week and Half and so far feeling good...Not much second effects....other than feeling like a LIL high...
would that be the Isentress?

Offline allanq

  • Member
  • Posts: 687
  • still life with pills
Re: Isentress/Zerit/Reyataz
« Reply #1 on: May 09, 2008, 11:59:11 AM »
I've been on Isentress since March 2007 (through the expanded access program). I haven't seen any reports of Isentress causing a feeling of being high. However, it's still a fairly new drug. So far, it seems to have few side effects, but sometimes as drugs are used more, side effects do become evident.

I'm concerned about the Zerit in your combination. Zerit is not commonly used anymore in the U.S., since it is a major cause of neuropathy and is also strongly associated with lipoatrophy--loss of fat in the face, butt, arms, and legs. AZT is another drug that is associated with lipoatrophy.

If you can substitute another nucleoside such as Viread for the Zerit, I think you'd be better off. It's something to talk to your doctor about.

Allan
Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

Offline Miss Philicia

  • Member
  • Posts: 23,563
  • celebrity poster, faker & poser
Re: Isentress/Zerit/Reyataz
« Reply #2 on: May 09, 2008, 02:32:58 PM »
I've had no side effects from Isentress and have been on it now for 7 months.
"Iíve slept with enough men to know that Iím not gay"

Offline OnePapi

  • Member
  • Posts: 11
Thanks Philly,but listen
« Reply #3 on: May 10, 2008, 01:17:04 PM »
Philly thanks for your repply.....your concern,its been my concern.....I DONT LIKE THE ZERIT.........neither i liked the retrovir he gave me before that....but whn i went to complain...he didnt like that......i guess he want s to be THE MAN...is a new doctor i got in nyc after just moving from fl..........he seemed cool at first.......one main thing for me is to be able to work and discuss some things with my doctor........i have had bad neuropathy in the past....all the way to have had to be on wheelchair.......i recovered to even lift weights.........the loos of fat I HAD IT TOO!..........i have explain this things to him...................now those 2 things u say put u at risk....man anybody olease some insight........i am n my 10 day of that...so far feeling good//

Offline OnePapi

  • Member
  • Posts: 11
Re: Isentress/Zerit/Reyataz
« Reply #4 on: May 10, 2008, 01:20:07 PM »
Im also allergic to viread...or he said that was damaging my kidneys........so he took m,e off it.........
can i combine isentress/reyataz   with sustiva or intelence or the non-nukes instead?

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: Isentress/Zerit/Reyataz
« Reply #5 on: May 10, 2008, 02:11:02 PM »
I'm not sure of your whole history of anti-HIV meds -- it would help if you listed the combos you've been on before.  But I am also very surprised to see Zerit in your combo.  I don't know any docs in the US that still prescribe it, especially to someone with a history of lipoatrophy (your last post said you've had fat loss, right? -- was this in your face, arms, and/or legs?).

The only reason I can think of that would lead him to use it is if you are resistant to all the other nukes.  Have you had any resistance tests done?  Ask him for copies of these so you can give us more info to on as you seek advice here.
« Last Edit: May 10, 2008, 02:12:47 PM by Peter Staley »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.